# SDR FDEA201811163341

- Difficulty date: November 16, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL DAMAGED BSTA 1055, RBL0-RBL26. REPAIRED DAMAGED INTERCOSTAL IAW SRM 51-70-12-REV 125 AND EAF-5340-T0343588 PART(1).
